# SDR DALA2025122309343

- Difficulty date: December 17, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 57,540 hours, 41,447 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS REPORTS R1 DOOR SLIDE DISLODGED.   DOOR SLIDE IAW AMM 25-61. ACFT OK FOR SERVICE. (8406508)
